# SDR USA2004F00015

- Difficulty date: March 3, 2004
- Submitted: March 18, 2004
- Operation: Air carrier
- Aircraft: N626AU
- Make and model: Boeing 757-2B7
- Aircraft serial: 27303
- Engine: Rroyce RB211*
- System (JASC): 4920 · APU Core Engine
- Part: Apu
- Part number: 380029816
- Condition: Leaking
- Location: Apu Bay
- Part time: 33,274 hours
- Stage of operation: CR
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: A

## Discrepancy

ENROUTE, CREW RECEIVED THE EICAS MESSAGE (R GEN DRIVE) AND THE ASSOCIATED LIGHT.  THE IDG WAS DISCONNECTED.  THE APU WAS BROUGHT ON LINE, BUT SUBSEQUENTLY PERFORMED AND AUTO SHUTDOWN.  THE FLIGHT DIVERTED AND LANDED WITHOUT FURTHER INCIDENT.  MAINTENANCE REPLACED THE GCU FOR THE IDG PROBLEM.  THE APU WAS FOUND TO HAVE SHUTDOWN DUE TO A MASSIVE OIL LOSS.  THE APU WAS REPLACED.
